Tag Archives: Accutane

Your Crohn’s Symptoms May Have Been Caused By Taking Accutane

by nolageek Crohn’s disease is a condition of the intestinal tract that can cause much pain and suffering. Crohn’s symptoms typically include severe abdominal cramps and pain as well as diarrhea tinged with blood, fever and other related disorders. While there are many factors that can contribute to developing Crohn’s disease, it has been shown… Read More »

Should The Maker Of Accutane Pay For Your Ulcerative Colitis Treatment?

by nolageek Developing an inflammatory bowel disease is certainly a hefty price to pay for having severe acne treated, but for a fairly significant number of people, developing the inflammatory bowel disease ulcerative colitis is exactly what occurred after having taken the anti-acne prescription medication Accutane (Isotretinoin). However, if Accutane really is to blame for… Read More »